# SDR SWAA2014042827403

- Difficulty date: April 1, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N384SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26590
- Aircraft time: 63,741 hours, 52,464 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: 6545444167
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER CHORD CRACKED AT LEVEL S 2 & WBL 114 FUEL TANK.  REPAIRED CHORD IAW EO & EA.
